| Model Number |
VNMF4343C223TU |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Clinical Signs, Symptoms or Conditions (4582); Aneurysm expansion (4597)
| Date of Event |
10/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Valiant navion stent grafts were implanted during the endovascular treatment of a thoracic aortic aneurysm.It was reported core lab review of ct imaging from approx.48 months post index procedure, noted a new stent ring enlargement of + 1.5mm was noted on ring 4 of (b)(6) and +1.6mm on ring 6 of (b)(6).A new type iiib endoleak observed on stent graft (b)(6).No fracture or stent ring migration were noted.The maximum aortic diameter measured 58.5mm.No aortic enlargement was reported.No stent ring migration or stent fractures were observed.No additional clinical sequelae were provided and the patient will be monitored.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional information received; it was reported that a secondary procedure was performed approximately 5 years post-index procedure to treat the type iiib endoleak.The valiant captivia was relined with one 45 x 10 cm and two 45x 20 cm non-medtronic stent grafts.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information received: corelab review of ct scans performed approximately 4 years and 10 months after the index procedure identified a type iiib endoleaks associated with vnmf4343c223tu and a type iiib endoleak in vnmc4646c218tu stent graft.Stent ring enlargement in vnmf4343c223tu was noted as follows: +2.4mm at ring 3 (persistent), +3.0mm at ring 6 (new).For vnmc4646c218tu, stent ring enlargement was observed at: +3.9mm at ring 6 (persistent), +2.7mm at ring 5 (new), +4.1mm at ring 7 (new), +3.0mm at ring 8 (new), +3.8mm at ring 11 (new), and +1.8mm at ring 12 (new).No stent fractures were identified.Aortic enlargement of +5.3mm was observed compared to imaging from approximately 10 months post-index procedure.Dissection was also identified within the distal navion stent vnmc4646c218tu.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
The valiant navion stent grafts were relined with one 45 x 10 cm and two 45x 20 cm non-medtronic stent grafts.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information received: corelab review of ct imaging performed approximately 5 years and 1 month post-index procedure identified persistent stent ring enlargement on stent graft vnmf4343c223tu (+1.8 mm at ring 3 and +2.8 mm at ring 6).Persistent stent ring enlargement was also observed on stent graft vnmc4646c218tu (+2.8 mm at ring 6, +1.8 mm at ring 5, +2.8 mm at ring 7, +1.8 mm at ring 8, +2.7 mm at ring 11, and +1.7 mm at ring 12).Persistent aortic enlargement of +5.6 mm was noted when compared to ct imaging obtained approximately 11 months post-index procedure, with a maximum aortic diameter of 62.1 mm.No endoleak or stent fracture was observed in the devices.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.